Fredholm quasi-linear manifolds and degree of Fredholm quasi-linear mapping between them
Abstract
In this article a new class of Banach manifolds and a new class of mappings between them are presented and also the theory of degree of such mappings is given.Published
25.05.2011
Issue
Section
Research articles
How to Cite
Abbasоv A. “Fredholm Quasi-Linear Manifolds and Degree of Fredholm Quasi-Linear Mapping Between Them”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 5, May 2011, pp. 579-95, https://umj.imath.kiev.ua/index.php/umj/article/view/2744.